# SDR SWAA2022120873227

- Difficulty date: November 18, 2022
- Submitted: December 8, 2022
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 55,781 hours, 32,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Filler
- Condition: Corroded
- Location: Bs 480 S28l-R
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FILLER ON EXISTING REPAIR LOCATED BS 480 AND BETWEEN STR28L TO STR28R AT WL 148.5 AT FWD CARGO COMPARTMENT.REMOVED AND REPLACED EXSISTING REPAIR LOCATED BS440 TO BS500 AND BETWEEN STR28L TO STR28R AT WL 148.5 AT FWD CARGO COMPARTMENT I.A.W EA 22-153-03583-WIP1 AND EA 22-153-03583 SUMMARY. SEE INDIVIDUAL STEP SIGNOFFS BELLOW;[04] CORRECTED STEP 3. REMOVED AND REPLACED EXSISTING REPAIR LOCATED BS440 TO BS500 AND BETWEEN STR27L TO STR27R AT WL 148.5 AT FWD CARGO COMPARTMENT I.A.W EA 22-153-03583-WIP1 AND EA 22-153-03583 SUMMARY.  CERTIFIED RII MAJOR REPAIR PERFORMED.
